# SDR AALA20130322001

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB DOOR CUTOUT SUB THRESHOLD WEB FROM BODY STATIONS 794 TO 847, RIGHT BUTTLINES 20 TO 28 AND WATERLINE 156.  REPLACED WEB PER AARD 51-00-05 REPAIR 1.
